Kloosterman sums and monodromy of a -adic hypergeometric equation
Compositio Mathematica, Tome 91 (1994) no. 1, pp. 1-36
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__91_1_1_0,
author = {Crew, Richard},
title = {Kloosterman sums and monodromy of a $p$-adic hypergeometric equation},
journal = {Compositio Mathematica},
pages = {1--36},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {91},
number = {1},
mrnumber = {1273923},
zbl = {0806.14018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__91_1_1_0/}
}
Crew, Richard. Kloosterman sums and monodromy of a $p$-adic hypergeometric equation. Compositio Mathematica, Tome 91 (1994) no. 1, pp. 1-36. http://geodesic.mathdoc.fr/item/CM_1994__91_1_1_0/